# SDR DALA2023051503832

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 50,429 hours, 23,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EXIT SIGN COVER NEAR AFT GALLEY IS MISSING. CORRECTIVE ACTION: REPLACED EXIT SIGN LENSE AT 33D AILSE. (9483378)
